Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Axioms of Taxonomy

Paul R. Ehrlich
Systematic Zoology
Vol. 13, No. 3 (Sep., 1964), pp. 109-123
DOI: 10.2307/2411485
Stable URL: http://www.jstor.org/stable/2411485
Page Count: 15
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
Some Axioms of Taxonomy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[109]
    [109]
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123